# SDR DALA2016060804577

- Difficulty date: June 7, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 91,849 hours, 42,379 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SLAT, AT OTBD MAIN TRACK.  SLAT COVE PANEL HAS CRACK AT FASTENER HOLE. REMOVED CRACK AT SLAT COVE PANEL RT WING NR 9 SLAT HAD IT HFEC.  NO DEFECTS NOTED. FABRICATED DOUBLER AND INSTALLED REPAIR IAW 366767-14MA AND AMM 27-81.
